Routh Approximations for Reducing Order of Discrete Systems

[+] Author and Article Information
Chyi Hwang, Yen-Ping Shin

Department of Chemical Engineering, National Chen Kung University, Tainan, Taiwan, The Republic of China

J. Dyn. Sys., Meas., Control 104(1), 107-109 (Mar 01, 1982) (3 pages) doi:10.1115/1.3149620 History: Received August 22, 1980; Online July 21, 2009


Routh approximation method is extended to the simplification of z-transfer functions. The procedure includes (1) transformation of the z-transfer function into the w-domain, (2) γ-δ expansion of the w-transfer function, (3) truncation the higher-order terms in the γ-δ expansions, and (4) transformation of the reduced w-transfer function into the z-domain. The reduced model is always stable if the original high-order system is stable. A numerical example is inclinded to illustrate the procedure.

Copyright © 1982 by ASME
Your Session has timed out. Please sign back in to continue.





Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In